Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 240, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 21, 2019, 6:50 PM EDT for Lehigh County, Northampton County, Pennsylvania. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2019, 6:50 PM EDT (22:50 UTC)
- Expired
- Jul 21, 2019, 7:19 PM EDT
- In force
- 29 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Lehigh County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 118 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 10.8 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 751 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 1554 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 9.9
The text
As transmitted.
555
WUUS51 KPHI 212250
SVRPHI
PAC077-095-212330-
/O.NEW.KPHI.SV.W.0240.190721T2250Z-190721T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
650 PM EDT Sun Jul 21 2019
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
Northeastern Lehigh County in eastern Pennsylvania...
Southwestern Northampton County in eastern Pennsylvania...
* Until 730 PM EDT.
* At 649 PM EDT, a severe thunderstorm was located over Neffs, or 8
miles northwest of Allentown, moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
* Locations impacted include...
Allentown, Easton, Bethlehem, Forks, Emmaus, Northampton, Wilson,
Hellertown, Nazareth, Slatington, Bath, Walnutport, West Easton,
Tatamy, Steuben, Glendon, Neffs, Coffeetown, Lehigh University and
Beersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
In addition to large hail and damaging winds, frequent cloud to
ground lightning is occurring with this storm. Move indoors
immediately. Remember, if you can hear thunder, you are close enough
to be struck by lightning.
&&
LAT...LON 4075 7563 4074 7519 4073 7518 4057 7527
4051 7538 4064 7570
TIME...MOT...LOC 2249Z 286DEG 18KT 4069 7558
HAIL...<.75IN
WIND...60MPH
$$
Robertson2 follow-up statements
729
WWUS51 KPHI 212311
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
711 PM EDT Sun Jul 21 2019
PAC077-095-212330-
/O.CON.KPHI.SV.W.0240.000000T0000Z-190721T2330Z/
Lehigh PA-Northampton PA-
711 PM EDT Sun Jul 21 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR EAST CENTRAL LEHIGH AND SOUTHWESTERN NORTHAMPTON COUNTIES...
At 711 PM EDT, a severe thunderstorm was located near Northampton, or
near Allentown, moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
Locations impacted include...
Allentown, Easton, Bethlehem, Forks, Northampton, Wilson, Hellertown,
Nazareth, Bath, West Easton, Tatamy, Steuben, Glendon, Old Orchard,
Lehigh University, Phillipsburg, Catasauqua, Fountain Hill, North
Catasauqua and Freemansburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4073 7544 4074 7519 4073 7518 4057 7527
4055 7536 4062 7552
TIME...MOT...LOC 2311Z 286DEG 18KT 4066 7544
HAIL...<.75IN
WIND...60MPH
$$
Robertson127
WWUS51 KPHI 212319
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
719 PM EDT Sun Jul 21 2019
PAC077-095-212329-
/O.CAN.KPHI.SV.W.0240.000000T0000Z-190721T2330Z/
Lehigh PA-Northampton PA-
719 PM EDT Sun Jul 21 2019
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LEHIGH AND
SOUTHWESTERN NORTHAMPTON COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
LAT...LON 4073 7544 4074 7519 4073 7518 4057 7527
4055 7536 4062 7552
TIME...MOT...LOC 2319Z 286DEG 18KT 4065 7538
$$
SFJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:56 PM EDT, 2 hours 54 minutes earlier.
Area forecast discussion, Jul 21, 3:56 PM EDT, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
356 PM EDT Sun Jul 21 2019
.SYNOPSIS...
Low pressure is expected to develop in the Ohio River Valley
tonight before drifting eastward across northeastern Maryland,
eastern Pennsylvania, Delaware and New Jersey on Monday
afternoon and Monday evening. As the low continues toward Nova
Scotia on Tuesday it is anticipated to pull a cold front slowly
through our region. High pressure is forecast to build in from
the west on Wednesday and Thursday. The center of the high is
expected to slide off the coast next weekend but will still
continue to influence our weather.
&&
.NEAR TERM /THROUGH MONDAY/...
As of 3 PM, the cold front, which will be around the region for
the next 36 hours or so, was across central and NE PA. This
front should slowly start to sink south into our region
overnight and continuing through the day on Monday.
There are two main rounds of showers and thunderstorms we will
be watching over the next day. First, there could be a round of
isolated or maybe scattered convection into this evening. The
second and more significant round is expected Monday afternoon
continuing into Monday evening.
Through this evening: More widespread convection will develop
along the front and a few of those cells may drift into our
region. More likely is that we will see additional convective
development along gust fronts from other showers and
thunderstorms. As we saw Saturday evening, there is a potential
for strong to severe winds, but given how limited the coverage
could be of showers and thunderstorms, the severe threat is
marginal.
Monday afternoon into evening: As the front slips into our
region tomorrow, it could make it as far southeast as the I95
corridor before stalling. Additionally, a mid and upper level
short wave trough will be digging southeast towards the region.
Expect convective initiation to begin along the front around mid
day. Thanks to the warm and humid air mass ahead of the front,
expect CAPE values well above 1000 J/kg. There could also be a
cap in place depending on how warm we get before convective
initiation starts. In the vicinity of the front, bulk shear
values of 30 kt will be possible.
Monday hazards: The primary hazard looks to be damaging winds
as combination of high DCAPE values and potential for precip
loading increases the risk for downbursts. I can't rule out the
potential for tornadoes, primarily right along the front.
However, higher than normal LCLs should limit this threat. In
addition to the damaging winds, the other concern is heavy rain
leading to flash flooding. High precipitable water values and a
relatively deep warm cloud layer increase the threat for heavy
rain. In addition, given how slow moving the front will be,
there is a potential for training of showers and thunderstorms.
Heat: Though we will see some relief from the heat, heat index
values above 100 will once again be possible for locations that
will be south of the front. This primarily includes Delmarva and
far south Jersey. Therefore, have issued a heat advisory that
begins once the excessive heat warning expires late this evening
for those locations.
&&
.SHORT TERM /MONDAY NIGHT/...
Front will continue to slowly progress through the region. At this
time, have trended with a more progressive solution given the trends
of the cold front so far (although I still expect it to stall, at
least for a while over our region). Once we get past the evening
hours tomorrow, the severe wind threat should diminish. However, the
heavy rain/flash flooding threat will continue through Monday night.
Given the more progressive trends, the axis of highest QPF has also
been shifted SE. This would be good news if the threat for heaviest
rain is southeast of the urban corridor as the axis of highest QPF
would now be over an area with higher flash flood guidance.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
Tuesday through Wednesday...
By early Tuesday morning, frontal boundary will be situated SW to NE
extending from the southern Delmarva off the coast of NJ which will
mean the area will be on the cool side of the boundary. However
upper level trough will continue to lag just off to the west with at
least one more impulse likely to come through. For this reason, one
more round of rain/showers and possible thunder is likely for
Tuesday morning mainly from around I-95 and points S/E. The rain
should not be as heavy as what could occur Monday/Monday night but
could still exacerbate any flooding issues that may be ongoing due
to earlier heavy rain. Temperatures will be much cooler with highs
in the 70s to around 80 and dew points in the 60s.
More appreciable clearing finally occurs Tuesday night as the front
continues to push off the coast and high pressure continues to
approach from the west. This surface ridging will nose into western
PA into upstate NY during the day Wednesday. However as the upper
trough axis moves through this along with daytime heating will
result in some daytime Cu but these should be of the fair weather
variety. Temperatures will be near if not a little below average for
this time of year with comfortable levels of humidity.
Wednesday night through Sunday....
A stretch of fair weather looks to finally take hold for the long
term as high pressure should dominate. This will mean mainly sunny
skies with seasonable temperatures and comfortable humidity levels
for Thursday and Friday as the high sets up right near the area.
By next weekend, as the high moves off the coast, a SW flow looks to
kick in so temperatures and dew points may start to nudge back up a
bit. However it doesn't look like a repeat of the current hot
stretch as heat indicies should not be nearly as high. Also, at this
point conditions look to remain mainly clear and free of precip
through next weekend.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Through this evening...VFR is expected to prevail for most of
this period. Scattered showers and thunderstorms are possible
through 03Z, leading to localized MVFR or even IFR conditions.
After 06Z...Mostly VFR conditions are expected, through there is
a chance for showers and thunderstorms overnight. Winds light
and variable, but favoring a northerly direction.
Monday...starting VFR conditions, but expect showers and
thunderstorms to develop between 15 and 18Z, and widespread
showers and thunderstorms are possible between 18 and 03Z. MVFR
or even IFR conditions will be possible with storms. Southerly
wind of 10 to 15 kt for locations south of the cold front (which
could be near the Delaware Valley by 18Z, but northerly winds of
5 to 10 kt north of the front.
OUTLOOK...
Monday night...Another round of showers and thunderstorms are
possible, especially south and east of the cold front, with MVFR
or IFR conditions possible. Otherwise, expect VFR conditions and
a shift to northerly or northwesterly winds with the front.
Tuesday...MVFR and IFR conditions in the morning due to lingering
low clouds and showers...especially from KILG through KPHL/KPNE and
KTTN and points S/E. Mainly VFR in the afternoon with a chance of
showers. N/NW wind around 10 knots.
Tuesday night...Mainly VFR. Northwest wind 5 to 10 knots.
Wednesday...Mainly VFR. Northwest wind around 10 knots.
Wednesday night and Thursday...Mainly VFR. Variable wind 10 knots or
less.
Friday...VFR.
&&
.MARINE...
Winds are forecast to remain south to southwesterly around
10-15 kts with gusts possibly up to 20 kts through tonight.
Seas 2-3 ft over the ocean and 2 ft or less over Delaware Bay.
OUTLOOK...
Monday night...a brief period of SCA conditions are possible,
especially just ahead of the cold front on Monday night.
Tuesday through Friday...Seas may be close to Small Craft
Advisory levels early Tuesday but otherwise no marine headlines
are anticipated.
RIP CURRENTS...
Wind will be southwesterly around 10-15 knots today, while seas
will remain 2-3 feet with a swell period of around 6 seconds.
This will keep a low risk of rip currents.
An increasing southerly wind fetch and building waves may
create a moderate risk for the development of dangerous rip
currents on Monday along parts of the New Jersey and Delaware
coastlines.
&&
.CLIMATE...
Record Temperatures for today:
7/21
Site Max/Year High Min/Year
ABE 101/1980 75/1980
ACY 99/1981 77/1991
PHL 103/1930 79/2017
ILG 102/1957 77/1972
RDG 102/2011 77/2011
TTN 101/1930 78/1980
MPO 94/2011 72/2011
GED 101/1957 79/2017
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Excessive Heat Warning until 10 PM EDT this evening for PAZ054-
055-060>062-070-071-101>106.
Flash Flood Watch from Monday morning through Tuesday morning
for PAZ054-055-060>062-070-071-101>106.
NJ...Excessive Heat Warning until 10 PM EDT this evening for NJZ001-
007>010-012>027.
Flash Flood Watch from Monday morning through Tuesday morning
for NJZ001-007>010-012>027.
Heat Advisory from 10 PM this evening to 7 PM EDT Monday for
NJZ016-021-023-024.
DE...Excessive Heat Warning until 10 PM EDT this evening for
DEZ001>004.
Flash Flood Watch from Monday morning through Tuesday morning
for DEZ001>004.
Heat Advisory from 10 PM this evening to 7 PM EDT Monday for
DEZ001>004.
MD...Excessive Heat Warning until 10 PM EDT this evening for MDZ008-
012-015-019-020.
Flash Flood Watch from Monday morning through Tuesday morning
for MDZ008-012-015-019-020.
Heat Advisory from 10 PM this evening to 7 PM EDT Monday for
MDZ008-012-015-019-020.
MARINE...None.
&&
Synopsis...Fitzsimmons
Near Term...Johnson
Short Term...Johnson
Long Term...Fitzsimmons
Aviation...Fitzsimmons/Johnson
Marine...Fitzsimmons/Johnson
Climate...Hazardous weather outlook, Jul 21, 3:39 PM EDT, 3 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 339 PM EDT Sun Jul 21 2019 NJZ001-007>010-012-013-015-017>020-022-027-PAZ054-055-060>062-070- 071-101>106-221945- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Mercer-Gloucester-Camden-Northwestern Burlington-Ocean-Atlantic- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 339 PM EDT Sun Jul 21 2019 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Thunderstorms Monday afternoon and evening could produce severe weather with damaging winds being the biggest threat. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001>003-MDZ008-012-015-019-020-NJZ016-021-023-221945- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Salem-Cumberland-Cape May- 339 PM EDT Sun Jul 21 2019 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EDT MONDAY... ...FLASH FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland and southern New Jersey. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Warning. Heat Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Flash Flood Watch. Thunderstorms Monday afternoon and evening could produce severe weather with damaging winds being the biggest threat. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. NJZ014-025-026-221945- Eastern Monmouth-Coastal Atlantic-Coastal Ocean- 339 PM EDT Sun Jul 21 2019 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Warning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. The potential for the development of dangerous rip currents may approach moderate on Monday. Thunderstorms Monday afternoon and evening could produce severe weather with damaging winds being the biggest threat. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ024-221945- Delaware Beaches-Atlantic Coastal Cape May- 339 PM EDT Sun Jul 21 2019 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM EDT MONDAY... ...FLASH FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... This Hazardous Weather Outlook is for southern Delaware and southern New Jersey. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Warning. Heat Advisory. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Flash Flood Watch. Thunderstorms Monday afternoon and evening could produce severe weather with damaging winds being the biggest threat. The potential for the development of dangerous rip currents may approach moderate on Monday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-221945- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 339 PM EDT Sun Jul 21 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorms from Monday afternoon into Tuesday morning may be accompanied by wind gusts in excess of 35 knots. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Special weather statement, Jul 21, 5:34 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
534 PM EDT Sun Jul 21 2019
NJZ001-007-008-PAZ054-055-062-212215-
Morris-Sussex-Warren-Monroe-Northampton-Carbon-
534 PM EDT Sun Jul 21 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MORRIS...
SUSSEX...NORTHERN WARREN...NORTHEASTERN CARBON...MONROE AND
NORTHEASTERN NORTHAMPTON COUNTIES...
At 533 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Franklin to near Meckesville to Pond
Hill. Movement was east at 20 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Heavy rainfall is also occurring with this storm...and may cause
ponding on roadways and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 15 miles away from a thunderstorm. If you see
lightning or hear thunder seek a safe shelter inside a building or
vehicle.
Locations impacted include...
Newton, Montague, Mount Pocono, Hopatcong, Kinnelon, East
Stroudsburg, Tobyhanna, Butler, Blairstown, Franklin, Pen Argyl,
Hamburg, Ogdensburg, Sussex, Hope, East Bangor, Branchville, Andover,
Stormville and Werry Lake.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4118 7439 4110 7449 4104 7450 4105 7445
4103 7442 4098 7430 4087 7528 4099 7576
4101 7573 4109 7577 4112 7564 4123 7554
4125 7513 4115 7515 4114 7509 4108 7503
4116 7490 4128 7484 4133 7476
TIME...MOT...LOC 2133Z 282DEG 18KT 4110 7462 4101 7551 4114 7610
RobertsonLocal storm report, Jul 21, 5:53 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
553 PM EDT SUN JUL 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0516 PM TSTM WND DMG SKYTOP 41.22N 75.25W
07/21/2019 MONROE PA FIRE DEPT/RESCUE
MULTIPLE TREES DOWN ON DUTCH HILL ROAD IN
BARRETT TWP WITH A LONG STRETCH OF THE ROAD
CLOSED. TIME ESTIMATED FROM RADAR.
&&
CMSLocal storm report, Jul 21, 5:55 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
555 PM EDT SUN JUL 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM TSTM WND DMG 1 WNW BARRETT TWP 41.20N 75.28W
07/21/2019 MONROE PA FIRE DEPT/RESCUE
DOWNED TREE AND WIRES ON LONG ROAD IN
BARRETT TWP. TIME ESTIMATED FROM RADAR.
&&
CMSSpecial weather statement, Jul 21, 6:14 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
614 PM EDT Sun Jul 21 2019
NJZ001-007>009-PAZ054-055-060>062-212300-
Morris-Hunterdon-Sussex-Warren-Lehigh-Monroe-Northampton-Berks-
Carbon-
614 PM EDT Sun Jul 21 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MORRIS...NORTH CENTRAL
HUNTERDON...SUSSEX...WARREN...NORTHEASTERN BERKS...LEHIGH...SOUTHERN
CARBON...SOUTHERN MONROE AND NORTHAMPTON COUNTIES...
At 613 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Franklin to near Greendell to near
Saylorsburg to near McKeansburg. Movement was east at 25 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Heavy rainfall is also occurring with this storm...and may cause
ponding on roadways and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 15 miles away from a thunderstorm. If you see
lightning or hear thunder seek a safe shelter inside a building or
vehicle.
Locations impacted include...
Allentown, Easton, Newton, Lehighton, Bethlehem, Dover, Hopatcong,
Forks, Lincoln Park, Kinnelon, Northampton, East Stroudsburg,
Hackettstown, Boonton, Wilson, Butler, Wharton, Washington, Rockaway
and Blairstown.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4120 7437 4110 7449 4104 7450 4105 7445
4102 7443 4100 7430 4090 7427 4091 7433
4088 7434 4074 7479 4058 7539 4049 7586
4060 7601 4065 7598 4074 7576 4090 7598
4102 7518 4127 7450
TIME...MOT...LOC 2213Z 286DEG 31KT 4113 7461 4094 7484 4087 7533 4064
7605
RobertsonSpecial weather statement, Jul 21, 6:38 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
638 PM EDT Sun Jul 21 2019
NJZ007>010-012-PAZ061-062-105-212315-
Morris-Hunterdon-Somerset-Middlesex-Warren-Upper
Bucks-Lehigh-Northampton-
638 PM EDT Sun Jul 21 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN MORRIS...
HUNTERDON...SOUTHERN WARREN...SOMERSET...NORTHEASTERN MIDDLESEX...
LEHIGH...NORTHWESTERN BUCKS AND SOUTHERN NORTHAMPTON COUNTIES...
At 636 PM EDT, radar indicated a broken line of strong thunderstorms
from Chester to near Bloomsbury to near Jordan Valley. Movement was
southeast at 25 mph.
Wind gusts up to 40 mph and pea size hail are possible with these
storms. The strongest wind gusts are possible ahead of the storms.
Heavy rainfall is also occurring with this storm...and may cause
ponding on roadways and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 15 miles away from a thunderstorm. If you see
lightning or hear thunder seek a safe shelter inside a building or
vehicle.
Locations impacted include...
Allentown, New Brunswick, Easton, Somerville, Somerset, Bethlehem,
Bridgewater, Carteret, Madison, Forks, Middlesex, Emmaus, Bound
Brook, Manville, Northampton, Hackettstown, Wilson, Washington,
Hellertown and Nazareth.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
LAT...LON 4045 7463 4048 7546 4070 7583 4073 7578
4081 7513 4088 7469 4073 7437 4067 7446
4066 7445 4066 7440 4063 7442 4060 7446
4061 7431 4059 7429 4060 7421 4059 7421
TIME...MOT...LOC 2236Z 293DEG 23KT 4079 7473 4064 7503 4069 7569
SFJLocal storm report, Jul 21, 6:49 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
649 PM EDT SUN JUL 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM TSTM WND DMG ANDOVER 40.99N 74.74W
07/21/2019 SUSSEX NJ FIRE DEPT/RESCUE
DOWNED TREES AND POWER LINES REPORTED IN THE
ANDOVER AREA. TIME ESTIMATED FROM RADAR.
&&
CMSThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 3:15 AM EDT | Flash Flood Watch | PHI | Berks, Bucks, Carbon, Chester, Delaware, Lehigh and 4 more | 51 hr |
| Jul 21, 3:09 PM EDT | Heat Advisory | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 27 hr |
| Jul 21, 4:56 PM EDT | Severe Thunderstorm Warning | PHI | Monroe | 37 min |
| Jul 21, 5:34 PM EDT | Special Weather Statement | PHI | Monroe | 41 min |
| Jul 21, 6:14 PM EDT | Special Weather Statement | PHI | Carbon, Lehigh, Northampton | 46 min |
| Jul 21, 6:38 PM EDT | Special Weather Statement | PHI | Lehigh, Northampton | 37 min |
| Jul 21, 7:40 PM EDT | Special Weather Statement | PHI | Carbon, Lehigh, Northampton | 50 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.